U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

i'm still a little itchy after two days of receiving the antibiotic, is this normal?

1 doctor answer1 doctor weighed in
Dr. Francisco R. Rodriguez
Urology 9 years experience
Antibiotics: If you are talking about vaginal itching, antibiotics can cause yeast infections and that can produce itching. If you are talking about generalized itching, you maybe allergic to the antibiotic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 18, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.